# SDR MALA975294

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Req'D Service
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3005 - AFTER TAKEOFF, GEAR SELECTED UP AND CREW REPORTED CONFIGURATION LIGHT, ICE PROTECTION LIGHT AND OAT LIGHT ILLUMINATED ON THE ICE PROTECTION PANEL.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE SERVICED LEFT AND RIGHT MAIN SHOCK STRUTS WITH FLUID AND NITROGEN.  PERFORMED GEAR SWINGS.  CONFIGURATION CHECKS GOOD.  (M)
